H. L. Bodlaender, M. Cygan, S. Kratsch, and J. Nederlof, Solving weighted and counting variants of connectivity problems parameterized by treewidth deterministically in single exponential time, 1211.

P. Bonsma, Surface split decompositions and subgraph isomorphism in graphs on surfaces
URL : https://hal.archives-ouvertes.fr/hal-00678193

B. Courcelle, The monadic second-order logic of graphs. I. Recognizable sets of finite graphs, Information and Computation, vol.85, issue.1, pp.12-75, 1990.
DOI : 10.1016/0890-5401(90)90043-H

URL : https://hal.archives-ouvertes.fr/hal-00353765

M. Cygan, J. Nederlof, M. Pilipczuk, M. Pilipczuk, J. M. Van-rooij et al., Solving Connectivity Problems Parameterized by Treewidth in Single Exponential Time, 2011 IEEE 52nd Annual Symposium on Foundations of Computer Science, pp.150-159, 2011.
DOI : 10.1109/FOCS.2011.23

F. Dorn, Planar subgraph isomorphism revisited, Proc. of the 27th International Symposium on Theoretical Aspects of Computer Science (STACS), volume 5 of LIPIcs, pp.263-274, 2010.
URL : https://hal.archives-ouvertes.fr/inria-00455215

F. Dorn, F. V. Fomin, and D. M. Thilikos, Fast Subexponential Algorithm for Non-local Problems on Graphs of Bounded Genus, Proc. of the 10th Scandinavian Workshop on Algorithm Theory (SWAT), pp.172-183, 2006.
DOI : 10.1007/11785293_18

F. Dorn, F. V. Fomin, and D. M. Thilikos, Catalan structures and dynamic programming in H-minor-free graphs, Proc. of the 19th annual ACM-SIAM Symposium on Discrete algorithms (SODA), pp.631-640, 2008.
DOI : 10.1016/j.jcss.2012.02.004

URL : https://hal.archives-ouvertes.fr/lirmm-00904498

F. Dorn, F. V. Fomin, and D. M. Thilikos, Catalan structures and dynamic programming in H-minor-free graphs, Journal of Computer and System Sciences, vol.78, issue.5, pp.1606-1622, 2012.
DOI : 10.1016/j.jcss.2012.02.004

URL : https://hal.archives-ouvertes.fr/lirmm-00904498

F. Dorn, E. Penninkx, H. L. Bodlaender, and F. V. Fomin, Efficient Exact Algorithms on Planar Graphs: Exploiting Sphere Cut Decompositions, Algorithmica, vol.15, issue.2, pp.790-810, 2010.
DOI : 10.1007/s00453-009-9296-1

URL : http://webdoc.sub.gwdg.de/ebook/serien/ah/UU-CS/2006-006.pdf

J. Flum and M. Grohe, Parameterized Complexity Theory. Texts in Theoretical Computer Science, 2006.

F. V. Fomin and D. M. Thilikos, New upper bounds on the decomposability of planar graphs, Journal of Graph Theory, vol.14, issue.1, pp.53-81, 2006.
DOI : 10.1002/jgt.20121

M. Garey, D. Johnson, and R. E. Tarjan, The Planar Hamiltonian Circuit Problem is NP-Complete, SIAM Journal on Computing, vol.5, issue.4, pp.704-714, 1976.
DOI : 10.1137/0205049

R. Impagliazzo, R. Paturi, and F. Zane, Which problems have strongly exponential complexity?, Proceedings 39th Annual Symposium on Foundations of Computer Science (Cat. No.98CB36280), pp.512-530, 2001.
DOI : 10.1109/SFCS.1998.743516

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.29.8482

G. Kreweras, Sur les partitions non croisees d'un cycle, Discrete Mathematics, vol.1, issue.4, pp.333-350, 1972.
DOI : 10.1016/0012-365X(72)90041-6

URL : http://doi.org/10.1016/0012-365x(72)90041-6

D. Lokshtanov, D. Marx, and S. Saurabh, Known Algorithms on Graphs of Bounded Treewidth are Probably Optimal, Proc. of the 22nd annual ACM-SIAM Symposium on Discrete algorithms (SODA), pp.777-789, 2011.
DOI : 10.1137/1.9781611973082.61

D. Lokshtanov, D. Marx, and S. Saurabh, Slightly Superexponential Parameterized Problems, Proc. of the 22nd annual ACM-SIAM Symposium on Discrete algorithms (SODA), pp.760-776, 2011.
DOI : 10.1137/1.9781611973082.60

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.173.724

K. Mulmuley, U. V. Vazirani, and V. V. Vazirani, Matching is as easy as matrix inversion, Proceedings of the nineteenth annual ACM symposium on Theory of computing, STOC '87, pp.345-354, 1987.
DOI : 10.1007/bf02579206

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.70.2247

N. Robertson and P. Seymour, Graph minors. II. Algorithmic aspects of tree-width, Journal of Algorithms, vol.7, issue.3, pp.309-322, 1986.
DOI : 10.1016/0196-6774(86)90023-4

URL : http://doi.org/10.1006/jctb.1999.1919

N. Robertson and P. Seymour, Graph minors. X. Obstructions to tree-decomposition, Journal of Combinatorial Theory, Series B, vol.52, issue.2, pp.153-190, 1991.
DOI : 10.1016/0095-8956(91)90061-N

URL : http://doi.org/10.1006/jctb.1999.1919

J. Rué, I. Sau, and D. M. Thilikos, Dynamic programming for graphs on surfaces, ACM Transactions on Algorithms (TALG). Short version in the Proc. of ICALP'10, 2011.

J. Rué, I. Sau, and D. M. Thilikos, Dynamic Programming for H-minor-free Graphs, Proc. of the 18th Annual International Conference on Computing and Combinatorics (COCOON), pp.86-97, 2012.

P. Scheffler, A practical linear time algorithm for disjoint paths in graphs with bounded tree-width, Fachbereich 3 Mathematik, 1994.